MathSciNet Relay Station
MathSciNet bibliographic data
MR1097297 (92e:58106) 58F08 (54C70 58F03)
Alsedà, Lluís; Moreno, José Miguel Lower bounds of the topological entropy of maps of $Y$. J. Math. Anal. Appl. 155 (1991), no. 2, 513–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement